How to get Naloxone (NARCAN)

GET NALOXONE (NARCAN)

Naloxone is administered when someone is showing signs of opioid overdose. The medication can be given by intranasal spray and by intramuscular injection. Like Epi-Pens or a first-aid kit component, having Naloxone readily available can be very helpful in a crisis. Naloxone is not a toxic drug and cannot be used to get high. Rescuing with Naloxone will not cause overdose, so when in doubt, use it.

Naloxone can very quickly restore normal respiration to a person whose breathing has slowed or stopped as a result of abusing heroin or prescription opioids, or accidentally ingesting too much pain medication. If we can act early when a person shows signs of an overdose, we can work quickly to help save a life.

NO PRESCRIPTION REQUIRED

Naloxone, also known as Narcan, is an opioid overdose reversal medication. It is available without a prescription and may be offered in nasal spray, injectable and auto-injectable forms. Friends, families and those at risk of opioid overdose should consider keeping naloxone on hand. Check with your health care provider or pharmacy for information and availability.

CVS Pharmacy

Walgreens Pharmacy


 Adapted from Ventura County Behavioral Health / www.venturacountyresponds.org

 

News & Media            Butte County Behavioral Health Prevention Services: (530) 891-2891



© Butte County Responds • Website: Idea Engineering
< script type="text/javascript" src="//platform-api.sharethis.com/js/sharethis.js#property=5a949a9bd0dc0200130812f0&product=sticky-share-buttons">< /script >